# SDR 05FDEA04186

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28L BS 950-1009 HAS SEVERAL AREAS OF CORROSION.  REMOVED DAMAGED STRINGER 28L FROM BS 950-1009 AND REPLACED PER SRM 53-10-3 FIG 1   AND SRM 51-30-02
